Commun. Korean Math. Soc. 2013 Vol. 0, No. 0, 209—423
Cubic formula and cubic curves
Sung Sik Woo
Commun. Korean Math. Soc. 2013 Vol. 28, No. 2, 209—224
On kernel of ordered semigroups -- A corrigendum
Niovi Kehayopulu and Michael Tsingelis
Commun. Korean Math. Soc. 2013 Vol. 28, No. 2, 225—229
A counterexample for improved Sobolev inequalities over the $2$-adic group
Diego Chamorro
Commun. Korean Math. Soc. 2013 Vol. 28, No. 2, 231—241
General nonlinear random set-valued variational inclusion problems with random fuzzy mappings in Banach spaces
Javad Balooee
Commun. Korean Math. Soc. 2013 Vol. 28, No. 2, 243—267
A fixed point approach to the stability of the generalized polynomial functional equation of degree 2
Sun-Sook Jin and Yang-Hi Lee
Commun. Korean Math. Soc. 2013 Vol. 28, No. 2, 269—283
A note on Radon-Nikodym theorem for operator valued measures and its applications
Nasiruddin Ahmed
Commun. Korean Math. Soc. 2013 Vol. 28, No. 2, 285—295
A reducibility of Srivastava's triple hypergeometric series $F^{(3)}[x, y, z]$
Junesang Choi, Xiaoxia Wang, and Arjun K. Rathie
Commun. Korean Math. Soc. 2013 Vol. 28, No. 2, 297—301
Some properties of generalized hypergeometric function
Snehal B. Rao, Amit D. Patel, Jyotindra C. Prajapati, and Ajay K. Shukla
Commun. Korean Math. Soc. 2013 Vol. 28, No. 2, 303—317
Approximate Euler-Lagrange-Jensen type additive mapping in multi-Banach spaces: A fixed point approach
Fridoun Moradlou
Commun. Korean Math. Soc. 2013 Vol. 28, No. 2, 319—333
A hybrid method for a countable family of Lipschitz generalized asymptotically quasi-nonexpansive mappings and an equilibrium problem
Prasit Cholamjiak, Watcharaporn Cholamjiak, and Suthep Suantai
Commun. Korean Math. Soc. 2013 Vol. 28, No. 2, 335—351
   1  ·  2   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd